# SDR ASAA1058017

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 14,088 hours, 4,474 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Warning Light
- Location: Flt Director
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK F/O FD FLAG CAME ON.  CYCLED POWER F/O FD FLAG RESOLVED, OPS NORMAL.
